# SDR ASAA0210276

- Difficulty date: November 4, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 0742
- Condition: Out Of Adjust
- Location: L1
- Part time: 52,501 hours, 46,619 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLIGHT CREW REPORTED L1 DOOR HAD TO OPERATE INTO CLOSED POSITION.  ADJUSTED L1 DOOR PER MANUFACTURERS MM, THEN OPS CHECKED GOOD.  (M)
